# SDR 05FDEA00451

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT FLOOR FS 66 10 INCH TO RT OF CTR HAS A 5 INCH BY 2 INCH AREA OF CORROSION.  REMOVED CORROSION PER A310-200 SRM 51-74-10.  CORROSION OUT OF LIMITS PER SRM 51-10-00.  REMOVED CORRODED FLOORBEAM AND INSTALLED NEW BEAM PER A310-200 SRM 51-72-10.  REPROTECTED FASTENER HEADS AND TAILS PER A310-200 SRM 53-21-10.  SCRAPPED OLD PART PER QC5-0025.
